# SDR AALA202303285407

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N940NN
- Make and model: Boeing 737823
- Aircraft serial: 33323
- Aircraft time: 27,603 hours, 10,944 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R GIRT BAR VERY HARD TO MOVE. ADJUSTED GRIT BAR RETAINER CLIPS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
